# SDR COEA2015102117804

- Difficulty date: October 21, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: S53171139212
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  WINDSHIELD LT FWD VERTICAL RETAINER HAS MULTIPLE AREAS OF LEVEL 2 CORROSION.  REPAIR IAW SRAS CE 5566 15 9719 DATED 11 12 15.
